# SDR 9720613227

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT TEST ON FLIGHT ATTENDANT'S PANEL WOULD NOT TEST.  REPLACED BATTERY PACK AT AIRCRAFT RIGHT CENTER EMERGENCY EXIT DOOR, OPERATIONAL CHECK OK.
